# SDR 99ZZZX1887

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38023
- Make and model: Beech 58
- Aircraft serial: TH1209
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Track
- Part number: 9511002245
- Condition: Damaged
- Location: Wing
- Part time: 5,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND DEFECT IN FLAP TRACK AT INBOARD END OF BOTH FLAPS.  DEFECT WAS CAUSED BY FLAP ROLLERS IN FULL UP POSITION.  SUGGEST FLAP REMOVAL AT ANNUAL AND/OR 100-HOUR FOR PROPER INSPECTION.  ALSO, AN INBOARD FLAP BUMPER MAY BE NEEDED TO STOP VIBRATION AND SIDE LOAD.  NOTE:  SIMILAR DEFECT FOUND ON BEECH MODELS 33, 35, A36 AND 55.
